Home About Login Current Archives Announcements Editorial Board
Submit Now For Authors Call for Submissions Statistics Contact
Home > Archives > Volume 20, No 7 (2022) > Article

DOI: 10.14704/nq.2022.20.7.NQ33078

Sandwich Theorems for Certain Analytic p-valent Functions Defined by a New Differential Operator

Amal Mohammed Darweesh, Waggas Galib Atshan, Ali Hussein Battor

Abstract

The goal 𝑜𝑓 this study is 𝑡𝑜 obtain some conclusions 𝑓𝑜𝑟 differential subordination and superordination for p-valent functions involving a differential operator. In addition, certain sandwich theorems are found.

Keywords

Multivalent, Subordination, Superordination, , Sandwich theorems

Full Text

PDF

References

?>